# SDR GTIA2024102838487

- Difficulty date: October 25, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N692NK
- Make and model: Airbus A320-232
- Aircraft serial: 8611
- Aircraft time: 19,162 hours, 8,799 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FLIGHT ATTENDANT REPORT OF ELECTRICAL BURNING SMELL BETWEEN ROWS 7ABC-11ABC-PERFORMED INSPECTION IAW TSM 05-50-00 NO DEFECTS NOTED UNABLE TO DUPLICATE AT THIS TIME A/C OK FOR CONTINUED SERVICE
